# SDR JJBA20240314047

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 47,761 hours, 30,663 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 23077618
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

#2 ENG OIL TEMP REACHED 132 DEGREES DURING CLIMB. OIL TEMP STABILIZED AT 122 DEGREES. REMOVED AND REPLACED RH ENG OIL TEMP/PRESS SENSOR. DID NOT FIX. REMOVED AND REPLACED ENGINE EXTERNAL INDICATING HARNESS. OPS CHECK SAT.
